Alexander Lapin and Serguei Lapin

Identification of nonlinear coefficient in a transport equation

(Lobachevskii Journal of Mathematics, Vol.14, pp.69-84)

Considered a problem of identification a nonlinear coefficient in a first order PDE via final observation. The problem is stated as an optimal control problem and solved numerically. Implicit finite difference scheme is used for the approximation of the state equation. A space of control variables is approximated by a sequence of finite-dimensional spaces within creaing dimensions. Finite dimensional problems are solved by a gradient method and numerical results are presented.



ZIP-ed DVI format with pictures (55 Kb),

ZIP-ed PostScript format (151 Kb),   ZIP-ed PDF format (160 Kb),

MathML format